I am on Olanzipine(Zyprexia)5mg in the evening and I started having blurred vision.
I would like to tapper it to 2.5 in the evening and see if the blurring foes away.
What are the side effects in doing such thing?
When I tapered my medication too quickly (which I only did in the past a few times) I did experience some withdrawal symptoms but equally importantly the return of what it was treating. The best thing to do is discuss it with your psychiatrist and see if they believe the idea is workable and if they do they could give you a specific titration schedule. Its important to inform them about the side effect you are experiencing though or any other new side effects you start to experience with any medication you are taking so they could be aware of it and follow up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.